The Annals of Mathematical Statistics

Analysis of Extreme Values

W. J. Dixon

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 21, Number 4 (1950), 488-506.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729747

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177729747

Mathematical Reviews number (MathSciNet)
MR38615

Citation

Dixon, W. J. Analysis of Extreme Values. The Annals of Mathematical Statistics 21 (1950), no. 4, 488--506. doi:10.1214/aoms/1177729747. http://projecteuclid.org/euclid.aoms/1177729747.


Export citation